# SDR UALA2012031401688

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 52,132 hours, 6,613 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: DM33036A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIGHTING HARNESS ON STR CLIP BETWEEN STA 1970 AND 1990 LT STR 12L CONNECTOR DM33036A IS NON COMPLIANT PER FCD 3321-01019 STEP 12 PG 34.  REPLACED CONNECTOR DM33036A REF FCD 3321-01019.  REPLACED CONNECTOR DM33036A REF FCD 3321-01019.  ACCOMPLISHED INSPECTION AS REQUIRED REF FCD 3321-01019.
